Couldn't find what you looking for?

TRY OUR SEARCH!

had unprotected sex on 29th of June, but I tuk an I-pill immediately within 2hrs after sex. I got my period on 8th of Aug. but I dint gt my periods this month tht is in September. wat s d reason. is it related to pregnancy. plz help me out asap. I'm tensed.

Loading...

Hi Saniaroxs,

Was your August period "normal?"  Like all your others?  If so it is unlikely you are pregnant and very likely you are experiencing side effects from the I-pill.  Your periods can be irregular for several months after using one.

You can always take a home test if you want.

I don't think you're pregnant.  Good luck.

Reply

Loading...

yes my Aug period was normal as I usually get each month. but I am scared coz I didn't gt it this month.
Reply

Loading...


Take the home test. I don't think you're pregnant.
Reply

Loading...

thanx a lot fr ua suggestion.
Reply

Loading...


hi, my boyfriend and i were making out and he ejaculated outside me, just to be safe i had an ipill 2 hours after it. this happened on the 22nd september and i had withdrawal bleeding on 26th september, which lasted 5 days. i had my last period on 12th september and my periods were due on 10th october but i am 6 days late now. last week i experienced abdominal pain, acne and body aches, usual signs of my periods going to begin but i still haven't got my periods. should I be worried? when will my periods start? should i count my date from the date of the withdrawal bleeding? I am worried, please help.
Reply

Loading...


Guest,

It's a guess as to when your next period will start. It's a normal side effect of an ECP.

You can take a home test. Use your first morning urine (wake up pee) for the best accuracy. Good luck.
Reply

Loading...

i had sex on 1st march n my period date is 23rd but i take ipill within 2hrs of unprotected sex and today is my period date is that chance to get preganent pls reply i m so so tens!
Reply

Loading...


Hi Piya,

It's very unlikely you'll get pregnant, you took the I-pill in time. Your period CAN be late though. It IS a VERY COMMON side effect.

You can always take a home pregnancy test. Be sure to use your first morning urine (wakeup pee) if you do test.

Good luck.
Reply

Loading...

I hv period on 30th march but i hv i pill on 2nd april my last date of period....so there is a chance of pregancy.....plz suggest or should i take again
Reply

Loading...

I hd unprotectd sex on 2nd april after 2hrs i take pills .......so what will happen to me
Reply

Loading...